# SDR U2RA201405270001

- Difficulty date: May 2, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 68,419 hours, 20,990 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 68,419 hours, 20,990 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY FAIRING, ATTACH FRAME, HAS CORROSION AT SEVERAL AREAS BS 870, AREAS WERE BLENDED IAW SRM 51-10-02.  ORIGINAL MATERIAL THICKNESS OF 0.063 INCHES, LOSS OF MATERIAL .002 INCHES & REMAINING MATERIAL THICKNESS OF .061 INCHES.  ALODINED PRIMED & TOP COATED IAW SRM 51-20-01.
